# SDR AALA202505097040

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 71,869 hours, 29,847 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY ON CAPTAIN'S SIDE THE DOOR WILL NOT OPEN WHEN SOMEONE IS INSIDE AND LOCKS THE DOOR.   LAVATORY DOORS ARE DESIGN TO OPERATE AS DESCRIBED ON THE DISCREPANCY. NO FAULTS NOTED DOOR OPERATES NORMAL. PER CMM: 25-40-64.
